Normalizing constants for a statistic based on logarithms of disjoint m-spacings

Volume 23 / 1996

Franciszek Czekała Applicationes Mathematicae 23 (1996), 405-416 DOI: 10.4064/am-23-4-405-416


The paper is concerned with the asymptotic normality of a certain statistic based on the logarithms of disjoint m-spacings. The exact and asymptotic mean and variance are computed in the case of uniform distribution on the interval [0,1]. This result is generalized to the case when the sample is drawn from a distribution with positive step density on [0,1].


  • Franciszek Czekała

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image